MathSciNet Relay Station
MathSciNet bibliographic data
MR2134048 (2006a:42030) 42B30 (35B65 35F05 46E35)
Dafni, Galia Nonhomogeneous div-curl lemmas and local Hardy spaces. Adv. Differential Equations 10 (2005), no. 5, 505–526.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement